# SDR SWAA2024070908946

- Difficulty date: July 4, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK - SEVERAL BULBS BURNT OUT ON EMER EXIT SIGN ON AFT GALLEY OUTBD SIDE<[01] RELAMPED BULBS ON EMER EXIT SIGN ON AFT GALLEY OUTBD SIDE AS PER B737 AMM 33-51-01-960-801. OPERATIONAL TEST PASSED.;[02] VERIFIED STEP 1.
